Volume 4, Issue 3
Uniqueness of Solution of the Initial Value Problem for ut=ΔUm-up

Zhao Junning, Du Zhongfu

DOI:

J. Part. Diff. Eq., 4 (1991), pp. 89-96.

Published online: 1991-04

Preview Full PDF 0 405
Export citation
  • Abstract

The uniqueness of solution of the Cauchy problem u_t = Δu^m - u^p, \qquad S_T = R^n × (0, T) u(x, 0) = Φ(x), \qquad × ∈ R^n is obtained. Where n ≥ 1, m, p > 0, Φ(x) ∈ L^∞(R^n), Φ(x) ≥ 0.

  • Keywords

Uniqueness of solution initial value problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-4-89, author = {}, title = {Uniqueness of Solution of the Initial Value Problem for ut=ΔUm-up}, journal = {Journal of Partial Differential Equations}, year = {1991}, volume = {4}, number = {3}, pages = {89--96}, abstract = { The uniqueness of solution of the Cauchy problem u_t = Δu^m - u^p, \qquad S_T = R^n × (0, T) u(x, 0) = Φ(x), \qquad × ∈ R^n is obtained. Where n ≥ 1, m, p > 0, Φ(x) ∈ L^∞(R^n), Φ(x) ≥ 0.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5778.html} }
TY - JOUR T1 - Uniqueness of Solution of the Initial Value Problem for ut=ΔUm-up JO - Journal of Partial Differential Equations VL - 3 SP - 89 EP - 96 PY - 1991 DA - 1991/04 SN - 4 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5778.html KW - Uniqueness of solution KW - initial value problem AB - The uniqueness of solution of the Cauchy problem u_t = Δu^m - u^p, \qquad S_T = R^n × (0, T) u(x, 0) = Φ(x), \qquad × ∈ R^n is obtained. Where n ≥ 1, m, p > 0, Φ(x) ∈ L^∞(R^n), Φ(x) ≥ 0.
Zhao Junning, Du Zhongfu. (1970). Uniqueness of Solution of the Initial Value Problem for ut=ΔUm-up. Journal of Partial Differential Equations. 4 (3). 89-96. doi:
Copy to clipboard
The citation has been copied to your clipboard